# SDR XXUA200611034

- Difficulty date: November 23, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N403JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 40,560 hours, 12,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510004901
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN NR 6 WAS SMOKING WHEN IN USE.  SUSPENDED COOKING.  INSPECTED OVEN AND FOUND BURNT PLASTIC IN OVEN FAN GRILL.  CLEANED INTERIOR OF FAN AND OPERATIONAL CHECKS NORMAL.  OK FOR CONTINUED SERVICE.
